MathSciNet Relay Station
MathSciNet bibliographic data
MR794614 65M15 (76-08)
Bayliss, A.; Goldstein, C. I.; Turkel, E. On accuracy conditions for the numerical computation of waves. J. Comput. Phys. 59 (1985), no. 3, 396–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement